# SDR SWIA2025102400929

- Difficulty date: September 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 27,855 hours, 16,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR STRUCTURE CROSSBEAM FR 17 CENTER HAS TWO AREAS OF CORROSION ON THE UPPER SURFACE.  (C-CHECK RO 10/23/2025)REPAIRED FR17 RH CROSSBEAM REF EMB SRM 53-00-10 REPAIR 03P
